# SDR CHQA20120705216

- Difficulty date: July 5, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N289SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145463
- Aircraft time: 25,809 hours, 21,320 cycles
- Engine: Allsn AE3007A
- Engine time: 26,341 hours, 20,940 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525178001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON FRAME 65 AT THE CARGO DOOR THRESHOLD.  A HIGH FREQUENCY EDDY CURRENT INSPECTION WAS PERFORMED IAW NIM INTRO ITEM E, WITH NO CRACK LIKE INDICATIONS FOUND.  REPAIRED IAW ETD 2012-145-009560 REVISION A.
